Alert archive / Maine / River Flood Warnings in 2012

River Flood Warning 7, NWS Gray, ME

June 3, 2012Cumberland County, Maine

NWS Gray, ME issued this river flood warning at Jun 3, 2012, 12:41 AM EDT for Cumberland County, Maine. It took effect at Jun 3, 2012, 2:32 AM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2012, 12:41 AM EDT (04:41 UTC)
In effect from
Jun 3, 2012, 2:32 AM EDT
Expired
Jun 4, 2012, 12:04 AM EDT
In force
22 hr
Issued by
NWS Gray, ME
Flood severity
Minor

County Cumberland County, ME

The radar

The Portland,ME radar (KGYX), 11 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WGUS41 KGYX 030441
FLWGYX


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY, MAINE
1241 AM EDT SUN JUN 3 2012

...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MAINE

  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE LOCAL MEDIA OUTLET.

&&

MEC005-031641-
/O.NEW.KGYX.FL.W.0007.120603T1131Z-120603T2350Z/
/WBKM1.1.ER.120603T1131Z.120603T1500Z.120603T1750Z.NO/
1241 AM EDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PRESUMPSCOT RIVER AT WESTBROOK
* FROM THIS MORNING UNTIL THIS EVENING.
* AT 12 AM THIS MORNING THE STAGE WAS...9.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY 5 AM AND CONTINUE TO RISE TO
NEAR 17.0 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY THIS AFTERNOON.

$$
5 follow-up statements
089 
WGUS81 KGYX 030634
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
234 AM EDT SUN JUN 3 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE

  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE LOCAL MEDIA OUTLET.

&&

MEC005-031834-
/O.EXT.KGYX.FL.W.0007.120603T0632Z-120604T0145Z/
/WBKM1.1.ER.120603T0557Z.120603T1200Z.120603T1945Z.NO/
234 AM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE PRESUMPSCOT RIVER AT WESTBROOK.
* UNTIL THIS EVENING.
* AT 2 AM THIS MORNING THE STAGE WAS 15.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 18.3 FEET BY LATE THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.

$$
681 
WGUS81 KGYX 030818
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
418 AM EDT SUN JUN 3 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE
  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE LOCAL MEDIA OUTLET.

&&

MEC005-032018-
/O.CON.KGYX.FL.W.0007.000000T0000Z-120604T0145Z/
/WBKM1.1.ER.120603T0557Z.120603T1200Z.120603T1945Z.NO/
418 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE PRESUMPSCOT RIVER AT WESTBROOK.
* UNTIL THIS EVENING.
* AT 4 AM THIS MORNING THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY LATE THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.

$$
179 
WGUS81 KGYX 031038
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
638 AM EDT SUN JUN 3 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
HAMPSHIRE AND MAINE

  SACO RIVER NEAR CONWAY AFFECTING CARROLL COUNTY
  SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY
  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY
  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY
  KENNEBEC RIVER AT NORTH SIDNEY AFFECTING KENNEBEC COUNTY
  KENNEBEC RIVER AT AUGUSTA AFFECTING KENNEBEC COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE LOCAL MEDIA OUTLET.

&&

NHC003-032238-
/O.EXT.KGYX.FL.W.0005.000000T0000Z-120604T0234Z/
/CNWN3.1.ER.120603T0505Z.120603T1200Z.120603T2034Z.NO/
638 AM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SACO RIVER NEAR CONWAY.
* UNTIL THIS EVENING.
* AT 6 AM THIS MORNING THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY 8 AM. THE
RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.

$$

MEC005-032238-
/O.CON.KGYX.FL.W.0007.000000T0000Z-120604T0145Z/
/WBKM1.1.ER.120603T0557Z.120603T1200Z.120603T1945Z.NO/
638 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE PRESUMPSCOT RIVER AT WESTBROOK.
* UNTIL THIS EVENING.
* AT 6 AM SUNDAY THE STAGE WAS 20.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 21 FEET BY LATE THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.

$$

MEC017-032238-
/O.EXT.KGYX.FL.W.0006.000000T0000Z-120604T0118Z/
/ROXM1.1.ER.120603T0715Z.120603T1200Z.120603T1918Z.NO/
638 AM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SWIFT RIVER AT ROXBURY.
* UNTIL THIS EVENING.
* AT 6 AM THIS MORNING THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 9.2 FEET THIS MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.

$$

MEC025-032238-
/O.CON.KGYX.FL.W.0008.120603T2340Z-120606T1010Z/
/SKOM1.1.ER.120603T2340Z.120604T1200Z.120606T0410Z.NO/
638 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT SKOWHEGAN.
* FROM THIS EVENING UNTIL WEDNESDAY MORNING.
* AT 3 AM THIS MORNING THE FLOW WAS 7068 CFS.
* MINOR FLOODING IS FORECAST.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE RISING TO NEAR 42540 CFS BY MONDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY
MORNING.

$$

MEC011-032238-
/O.CON.KGYX.FL.W.0009.120604T0138Z-120605T1800Z/
/SIDM1.1.ER.120604T0138Z.120604T1200Z.120605T1200Z.NO/
638 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT NORTH SIDNEY.
* FROM TONIGHT UNTIL TUESDAY AFTERNOON.
* AT 5 AM THIS MORNING THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 18.9 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TUESDAY MORNING.

$$

MEC011-032238-
/O.CON.KGYX.FL.W.0010.120604T0308Z-000000T0000Z/
/AUGM1.1.ER.120604T0308Z.120604T1200Z.000000T0000Z.UU/
638 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT AUGUSTA.
* FROM TONIGHT UNTIL FURTHER NOTICE.
* AT 6 AM THIS MORNING THE STAGE WAS 3.7 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 15.4 FEET BY MONDAY MORNING.

$$
307 
WGUS81 KGYX 031432
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
1032 AM EDT SUN JUN 3 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE

  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY
  ANDROSCOGGIN RIVER NEAR AUBURN AFFECTING ANDROSCOGGIN COUNTY
  KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
HAMPSHIRE...MAINE
  SACO RIVER NEAR CONWAY AFFECTING CARROLL COUNTY
  SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY
  KENNEBEC RIVER AT NORTH SIDNEY AFFECTING KENNEBEC COUNTY
  KENNEBEC RIVER AT AUGUSTA AFFECTING KENNEBEC COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC003-040232-
/O.CON.KGYX.FL.W.0005.000000T0000Z-120604T0234Z/
/CNWN3.1.ER.120603T0505Z.120603T1130Z.120603T2034Z.NO/
1032 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE SACO RIVER NEAR CONWAY.
* UNTIL THIS EVENING.
* AT 10AM SUNDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.


$$

MEC005-040232-
/O.EXT.KGYX.FL.W.0007.000000T0000Z-120604T0404Z/
/WBKM1.1.ER.120603T0557Z.120603T1500Z.120603T2204Z.NO/
1032 AM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE PRESUMPSCOT RIVER AT WESTBROOK.
* UNTIL LATE TONIGHT.
* AT 10AM SUNDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 21.4 FEET BY LATE THIS
MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.


$$

MEC001-040232-
/O.EXT.KGYX.FL.W.0011.120604T0454Z-120605T0800Z/
/AUBM1.1.ER.120604T0454Z.120604T1200Z.120605T0200Z.NO/
1032 AM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE ANDROSCOGGIN RIVER NEAR AUBURN.
* FROM AFTER MIDNIGHT TOMORROW UNTIL LATE MONDAY NIGHT.
* AT 09AM SUNDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND
CONTINUE TO 
  RISE TO NEAR 14.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD 
  STAGE BY TOMORROW LATE EVENING.


$$

MEC017-040118-
/O.CON.KGYX.FL.W.0006.000000T0000Z-120604T0118Z/
/ROXM1.1.ER.120603T0715Z.120603T1015Z.120603T1918Z.NO/
1032 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE SWIFT RIVER AT ROXBURY.
* UNTIL THIS EVENING.
* AT 10AM SUNDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.


$$

MEC025-040232-
/O.EXT.KGYX.FL.W.0008.120603T2339Z-120606T1010Z/
/SKOM1.1.ER.120603T2339Z.120604T1200Z.120606T0410Z.NO/
1032 AM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT SKOWHEGAN.
* FROM THIS EVENING UNTIL WEDNESDAY MORNING.
* AT 08AM SUNDAY THE FLOW WAS 7350 CFS.
* MINOR FLOODING IS FORECAST.
* FLOOD FLOW IS 35000 CFS.
* THE RIVER WILL CONTINUE RISING TO NEAR 42540 CFS BY TOMORROW
MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.

$$

MEC011-040232-
/O.CON.KGYX.FL.W.0009.120604T0138Z-120605T1800Z/
/SIDM1.1.ER.120604T0138Z.120604T1200Z.120605T1200Z.NO/
1032 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT NORTH SIDNEY.
* FROM TONIGHT UNTIL TUESDAY AFTERNOON.
* AT 09AM SUNDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 
  18.9 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY 
  TUESDAY MORNING.


$$

MEC011-040232-
/O.CON.KGYX.FL.W.0010.120604T0308Z-000000T0000Z/
/AUGM1.1.ER.120604T0308Z.120604T1200Z.000000T0000Z.UU/
1032 AM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE KENNEBEC RIVER AT AUGUSTA.
* FROM TONIGHT UNTIL FURTHER NOTICE.
* AT 10AM SUNDAY THE STAGE WAS 2.7 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 
  15.4 FEET BY TOMORROW MORNING.


$$
911 
WGUS81 KGYX 031725
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
125 PM EDT SUN JUN 3 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
HAMPSHIRE...MAINE

  SACO RIVER NEAR CONWAY AFFECTING CARROLL COUNTY
  ANDROSCOGGIN RIVER NEAR AUBURN AFFECTING ANDROSCOGGIN COUNTY
  SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE
  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC003-040108-
/O.EXT.KGYX.FL.W.0005.000000T0000Z-120604T0108Z/
/CNWN3.1.ER.120603T0505Z.120603T1130Z.120603T1908Z.NO/
125 PM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SACO RIVER NEAR CONWAY.
* AT 12PM SUNDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.


$$

MEC005-040404-
/O.CON.KGYX.FL.W.0007.000000T0000Z-120604T0404Z/
/WBKM1.1.ER.120603T0557Z.120603T1500Z.120603T2204Z.NO/
125 PM EDT SUN JUN 3 2012

THE FLOOD WARNING CONTINUES FOR
  THE PRESUMPSCOT RIVER AT WESTBROOK.
* AT 01PM SUNDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL CONTINUE TO FALL AND WILL DROP BELOW FLOOD STAGE
AROUND 08PM THIS EVENING.


$$

MEC001-040525-
/O.EXT.KGYX.FL.W.0011.120603T2350Z-120605T1900Z/
/AUBM1.1.ER.120603T2350Z.120604T1200Z.120605T1300Z.NO/
125 PM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE ANDROSCOGGIN RIVER NEAR AUBURN.
* FROM THIS EVENING UNTIL TUESDAY AFTERNOON.
* AT 12PM SUNDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO
  NEAR 16.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY 
  LATE TUESDAY MORNING.


$$

MEC017-032358-
/O.EXT.KGYX.FL.W.0006.000000T0000Z-120603T2358Z/
/ROXM1.1.ER.120603T0715Z.120603T1015Z.120603T1758Z.NO/
125 PM EDT SUN JUN 3 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SWIFT RIVER AT ROXBURY.
* AT 01PM SUNDAY THE STAGE WAS 7.2 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE JUST
AFTER 02PM.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Jun 2, 10:38 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 2, 10:38 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1038 PM EDT SAT JUN 2 2012

.SYNOPSIS...
AN UPPER LOW PRESSURE SYSTEM SLOWLY MOVING EAST FROM THE GREAT
LAKES WILL ALLOW A SECONDARY COASTAL LOW TO GRADUALLY DEVELOP
OVER SOUTHERN NEW ENGLAND TONIGHT AND MOVE INTO THE GULF OF MAINE
SUNDAY. THIS SURFACE LOW WILL FURTHER DEVELOP EAST OF NEW ENGLAND
SUNDAY NIGHT AND MONDAY AND THEN BECOME THE PRIMARY LOW WITH TIME
AND STALL OVER THE GULF OF MAINE THROUGH MOST OF THE WEEK AS IT
BECOMES VERTICALLY STACKED IN THE ATMOSPHERE.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
2230...HAVE ALLOWED WIND ADV TO EXPIRE AS CORE OF LL JET HAS
SHIFTED TO THE NE...KMWN ONLY 36G40KT ATTM.

ALSO HAVE DROPPED THE FFA FOR SOUTHERN NEW HAMPSHIRE...AS RAINFALL
AMOUNTS WERE GENERALLY AROUND 2 INCHES OR LESS IN THAT AREA. SEE
HYDROLOGY SECTION FOR MORE ON THAT THREAT.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THE SURFACE LOW STALLS IN THE GULF OF MAINE AND SLOWLY DEVELOPS
VERTICALLY WITH TIME AS THE GT LAKES LOW DROPS SEWD AND BEGINS TO
MERGE. BANDS OF RAIN ALONG WITH SOME WRAPAROUND MSTR WILL CONTINUE
MOSTLY OVER MAINE BUT AT TIMES WORK INTO NH. WINDS WILL BECOME
NNELY AND TEMPS TO REMAIN COOL. FOR POPS USED A BLEND OF THE
NAM/GFS. THE FLOOD WATCH AND COASTAL FLOOD WATCH WILL CONTINUE.
TEMPS WILL REMAIN COOL.  OVERALL PREFERRED POPS FROM GFS.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
DEEP LAYER MOIST CYCLONIC FLOW WILL CONTINUE THROUGH AT LEAST
WEDNESDAY. THIS MEANS CLOUDY SKIES...AND ON AND OFF LIGHT SHOWER
ACTIVITY ALONG WITH LOWER THAN NORMAL TEMPERATURES THROUGH THAT
PERIOD. THEREAFTER...SOME IMPROVEMENT IS EXPECTED...BUT WITH
CYCLONIC FLOW REMAINING IN PLACE WITH ANOTHER SHORT WAVE TROUGH
DROPPING IN...WE CANNOT RULE OUT PERIODS OF CLOUDS AND SHOWERS
THURSDAY THROUGH THE WEEKEND.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
SHORT TERM...MVFR TO IFR CONDS IN RAIN AND PATCHY FOG THRU SUN NIGHT.

LONG TERM...MVFR TO LOWER END VFR BKN SKIES ARE EXPECTED MONDAY
THROUGH THURSDAY WITH LOW PRESSURE NEARBY.

&&

.MARINE...
SHORT TERM...WILL CONTINUE THE GALE WARNING OVER THE OUTER WATERS
AND SCA IN THE BAYS THRU SUNDAY. STRONG ESELY WINDS HAVE ALREADY
BEGUN TO DEVELOP NEAR THE IOS C-MAN ATTM AND THIS AREA OF STRONG
WINDS WILL GRADUALLY INTENSIFY AND MOVE NORTHEAST ACROSS ALL THE
OUTER WATERS BY THIS EVENING. A STG LO LEVEL JET WILL BE MOVING
OVER THE WATERS WITH POSSIBLY A 3-6 HR WINDOW OF STG GALES. SEAS
WILL CONT TO BUILD AND SWAN MODEL SEEMS TO HANDLE SEAS FCST WELL
REACHING 12 FT. THE LOW MOVES INTO THE GULF OF MAINE SUNDAY AND
SUNDAY NIGHT SO WINDS WILL BACK TO A MORE NELY FLOW SUNDAY AND
SUNDAY NIGHT BUT BANDS OF STG WINDS WILL CONTINUE.

LONG TERM...NORTHEAST GALES POSSIBLE MONDAY INTO MONDAY NIGHT WITH
LOW PRESSURE NEARBY. EVENTUALLY...THE LOW WILL MOVE EAST AND THE
GRADIENT WILL WEAKEN AND CONDITIONS WILL IMPROVE STARTING LATER
MONDAY NIGHT.

&&

.HYDROLOGY...
THE BAND OF HEAVY RAIN THAT SET UP ALONG THE ME/NH
BORDER HAS PRODUCED TWO TO FOUR INCHES OR RAIN...AND ALTHOUGH THE BAND
IS BEGINNING TO SHIFT EAST...ANOTHER INCH OR SO IS POSSIBLE IN
THIS AREA OVERNIGHT. TO THE EAST...EXPECT TWO TO FIVE INCHES
ACROSS WRN AND CENTRAL ME BY LATE SUNDAY...AS THE BAND OF HEAVY
RAIN SHIFTS EAST.

A FLOOD WARNING FOR THE SACO RIVER AT CONWAY HAS BEEN ISSUED.
CAMPGROUNDS ALONG CREEKS AND RIVERS... PARTICULARLY IN THE NORTH
CONWAY AREA... WILL NEED TO TAKE NOTICE AND WE HAVE CONTACTED THE
LOCAL FIRE CHIEF FOR THAT REGION. LAST YEARS TROPICAL SYSTEM HAS
CHANGED THE GEOMORPHOLOGY OVER THESE RIVERBEDS...WITH PILES OF
COBBLESTONE IN THE RIVERBEDS. OTHER STREAMS AND RIVERS ARE ALSO
VULNERABLE TO FLOODING DEPENDING ON RAINFALL TOTALS. POOR DRAINAGE
URBAN FLOODING MAY ALSO BE A CONCERN.

&&

.TIDES/COASTAL FLOODING...
TIDES HAVE PEAKED ALONG THE COAST...WITH PORTLAND RECORDING A HIGH
AROUND 12.3 FT. THE TIDAL FLOOD STAGE IN PORTLAND IS 12 FEET. WILL
CONTINUE THE FLOOD WATCH FOR SUNDAY AND SUNDAY NIGHTS HIGH TIDES
AS WELL. IT IS IMPORTANT TO NOTE ESPECIALLY THE HIGH TIDE SUNDAY
NIGHT MAY POSE MORE PROBLEMS SINCE THE ASTRONOMICAL HIGH TIDE IS
EVEN HIGHER THAN ITS PREDECESSORS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR MEZ007>009-012>014-
     018>028.
     COASTAL FLOOD WARNING UNTIL MIDNIGHT EDT TONIGHT FOR
     MEZ023>028.
     COASTAL FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR MEZ023>028.
NH...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR NHZ001>010-013-014.
     COASTAL FLOOD WARNING UNTIL MIDNIGHT EDT TONIGHT FOR NHZ014.
     COASTAL FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR NHZ014.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ151-153.
     GALE WARNING UNTIL 6 PM EDT SUNDAY FOR ANZ150-152-154.

&&

SYNOPSIS...
NEAR TERM...CEMPA
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 2, 10:39 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1039 PM EDT SAT JUN 2 2012

MEZ007>009-012>014-018>022-NHZ001>006-040245-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-
1039 PM EDT SAT JUN 2 2012

...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ007>010-013-040245-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
1039 PM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ023>028-040245-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
1039 PM EDT SAT JUN 2 2012

...COASTAL FLOOD WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...
...COASTAL FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   FLOOD WATCH.
   COASTAL FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ014-040245-
COASTAL ROCKINGHAM-
1039 PM EDT SAT JUN 2 2012

...COASTAL FLOOD WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...COASTAL FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   COASTAL FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ151-153-040245-
PENOBSCOT BAY-CASCO BAY-
1039 PM EDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150-152-154-040245-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1039 PM EDT SAT JUN 2 2012

...GALE WARNING IN EFFECT UNTIL 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 2, 11:33 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1133 PM EDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      MADISON                 43.90N  71.15W
06/02/2012                   CARROLL            NH   LAW ENFORCEMENT

            WASHOUTS ON GRISON RD. AND HOLDER RD.

&&

EVENT NUMBER GYX1200033

MJC
Local storm report, Jun 2, 11:37 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
1137 PM EDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     NON-TSTM WND DMG ENFIELD                 43.64N  72.14W
06/02/2012                   GRAFTON            NH   NEWSPAPER

            TREE DOWN

0500 PM     NON-TSTM WND DMG CANAAN                  43.65N  72.01W
06/02/2012                   GRAFTON            NH   NEWSPAPER

            TREE DOWN ON CAR

0520 PM     NON-TSTM WND DMG LYME                    43.81N  72.16W
06/02/2012                   GRAFTON            NH   NEWSPAPER

            POWER LINES DOWN

0600 PM     NON-TSTM WND DMG BETHLEHEM               44.28N  71.69W
06/02/2012                   GRAFTON            NH   STATE POLICE

            TREES DOWN

1015 PM     FLASH FLOOD      MADISON                 43.90N  71.15W
06/02/2012                   CARROLL            NH   LAW ENFORCEMENT

            WASHOUTS ON GRISON RD. AND HOLDER RD.

1045 PM     FLASH FLOOD      EATON                   43.91N  71.08W
06/02/2012                   CARROLL            NH   LAW ENFORCEMENT

            SIGNIFICANT WATER FLOWING ACROSS 153 AT CRYSTAL LAKE

1100 PM     FLASH FLOOD      BUCKFIELD               44.29N  70.37W
06/02/2012                   OXFORD             ME   LAW ENFORCEMENT

            A FEW FLOODED ROADS

&&

EVENT NUMBER GYX1200029 GYX1200030 GYX1200031 GYX1200032 GYX1200033
GYX1200034 GYX1200035

MJC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:34 PM EDTAreal Flood WarningGYXCumberland, Oxford, York10 hr
Jun 2, 10:38 PM EDTAreal Flood WarningGYXAndroscoggin, Cumberland, Franklin, Kennebec, Oxford, Sagadahoc and 2 more10 hr
Jun 2, 10:46 PM EDTRiver Flood WarningGYXOxford20 hr
Jun 3, 12:42 AM EDTCoastal Flood WatchGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York10 hr
Jun 3, 1:27 AM EDTAreal Flood WarningGYXFranklin, Kennebec, Knox, Lincoln, Sagadahoc, Somerset and 1 more10 hr
Jun 3, 3:52 AM EDTRiver Flood WarningGYXKennebec3 days
Jun 3, 3:52 AM EDTRiver Flood WarningGYXSomerset3 days
Jun 3, 3:52 AM EDTRiver Flood WarningGYXKennebec66 hr
Jun 3, 6:19 AM EDTAreal Flood WarningGYXAndroscoggin, Cumberland, Franklin, Oxford, York10 hr
Jun 3, 7:23 AM EDTRiver Flood WarningGYXAndroscoggin71 hr
Jun 3, 8:31 AM EDTAreal Flood WarningGYXFranklin, Kennebec, Knox, Lincoln, Somerset, Waldo19 hr
Jun 3, 10:45 AM EDTCoastal Flood WarningGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York14 hr
Jun 3, 1:47 PM EDTGale WarningGYX14 hr
Jun 3, 3:24 PM EDTCoastal Flood WatchGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York19 hr
Jun 3, 3:41 PM EDTAreal Flood WarningGYXAndroscoggin, Cumberland, Franklin, Oxford, Sagadahoc, York8 hr
Jun 3, 4:33 PM EDTRiver Flood WarningGYXFranklin, Somerset20 hr

Nearby

River Flood Warnings in Maine, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.